# SDR ASAA2018061195003

- Difficulty date: June 9, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41730
- Aircraft time: 22,279 hours, 7,324 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE AT FL370,  RIGHT FMC FAILED FOR LESS THAN ONE MINUTE AND RETURNED TO NORMAL.  VTK AND MAP FAILURE FLAGS APPEARED ON COPILOTS NAV DISPLAY.  SINGLE FMC OPERATION SCRATCHPAD MESSAGE APPEARED AS WELL.  ACFT GROUNDED.      INTERMITTENT FAULT. OPS NORMAL IAW FIM 34-61TASK 801, AND AMM 34-61-00.
